Skip to content
My WebMD Sign In, Sign Up
Bruising thin skin
avatar
gmjojo posted:
Hello, This is in response to cranberry juice as being helpful. I am on warfin blood thinner. It states in directions to stay away from cranberries as well as a lot of other things I love to eat. I have COPD and am on inhalers as well as prednisone and the warfin. I'm glad I found this discussion group, while I hate the way my legs and arms look especially when you don't remember hurting or bumping yourself I feel I am not alone. I am trying to lower dose of prednisone but the other meds I will need. Don't know if I will have to take blood thinners forever.
Was this Helpful?
1 of 1 found this helpful
Reply
 
avatar
tresvick responded:
Hi. don't exactly fit into this group as I don't have asthma. I do, however, have breathing problems. The inhalers I have tried to help with my breathing have had bad side effects so I couldn't continue using them. So I just huff and puff my way through the day. My main problem is that I have painful arthritis in my legs, knees, and lower back as well as a few other joints in my body. I have taken steroid shots for this (the last shot didn't even help) and with each shot red spots start breaking out all over my arms. Some are small and some are quite large. They don't hurt, but my skin becomes quite thin and, like many of you who have posted here, it tears and bleeds at the least little bump or I get a real bruise as opposed to the red spots from the doctor. My doctor said if I got red spots from the shots I couldn't have any more. I'm trying to find out why and if the red spots and thinning skin are enough to keep me from having more steroid shots. The pain I fell, especially in my back and legs, keeps me from living a normal life. At least here I can relate to why my skin thins and tears and have seem some resources I might try to help with this. Unlike most of you, the red spots along don't hurt, but when my skin tears and bleeds it does hurt. After the steriod is out of my system, my skin gets a little thicker and stops tearing at every little bump and the red spots go away. The spots certainly are embarrassing, but I am in so much pain I am considering getting another shot from a different doctor. If anyone can identify with this, I would appreciate knowing and, also, knowing what you have learned about it if you have any information. I'm sorry you all have to go through this. It is discouraging and depressing to have your arms covered with red spots and bruises, and it's nice to know other people understand. Vickie


Helpful Tips

help to ease your asthma
been having asthma for more that 20 years, but it took some time for the right diagnostic, they were trying to cure me for alergys, and of ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center